# SDR MASA200600834

- Difficulty date: March 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 14,894 hours, 13,409 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg
- Part time: 4,916 hours, 4,449 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7282 FWA - NLG DISAGREE.  AC FERRIED TO ORD WHERE MAINTENANCE REPLACED PRIORITY VALVE AND SELECTOR VALVE.
